On the size of maximal caps in Q + ( 5 , q ) .

Metsch, K.

Advances in Geometry (2003)

  • Volume: 2003, page S186-S205
  • ISSN: 1615-715X

How to cite


Metsch, K.. "On the size of maximal caps in .." Advances in Geometry 2003 (2003): S186-S205. <http://eudml.org/doc/123719>.

author = {Metsch, K.},
journal = {Advances in Geometry},
keywords = {caps; hyperbolic quadrics},
language = {eng},
pages = {S186-S205},
publisher = {Walter de Gruyter},
title = {On the size of maximal caps in .},
url = {http://eudml.org/doc/123719},
volume = {2003},
year = {2003},

AU - Metsch, K.
TI - On the size of maximal caps in .
JO - Advances in Geometry
PY - 2003
PB - Walter de Gruyter
VL - 2003
SP - S186
EP - S205
LA - eng
KW - caps; hyperbolic quadrics
UR - http://eudml.org/doc/123719
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.